American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[2] Andrew T. Carroll and Jerzy Weyman. Semi-invariants for gentle algebras. Contemporary Mathematics 592 (2013) 111-136.
Book volume table of contents   
View Article: PDF

[3] Robert Gray and Mark Kambites. Groups acting on semimetric spaces and quasi-isometries of monoids. Trans. Amer. Math. Soc. 365 (2013) 555-578.
Abstract, references, and article information   
View Article: PDF

[4] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Triangulations. Math. Surveys Monogr. 148 (2008) 221-246.
Book volume table of contents   
View Article: PDF

[5] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Automorphisms of a free group. Math. Surveys Monogr. 148 (2008) 173-184.
Book volume table of contents   
View Article: PDF

[6] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Relaxation algorithms. Math. Surveys Monogr. 148 (2008) 195-219.
Book volume table of contents   
View Article: PDF

[7] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Connection with the Garside structure. Math. Surveys Monogr. 148 (2008) 107-127.
Book volume table of contents   
View Article: PDF

[8] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Curve diagrams. Math. Surveys Monogr. 148 (2008) 185-193.
Book volume table of contents   
View Article: PDF

[9] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. A linear ordering of braids. Math. Surveys Monogr. 148 (2008) 19-41.
Book volume table of contents   
View Article: PDF

[10] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Introduction. Math. Surveys Monogr. 148 (2008) 1-8.
Book volume table of contents   
View Article: PDF

[11] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Braid groups. Math. Surveys Monogr. 148 (2008) 9-17.
Book volume table of contents   
View Article: PDF

[12] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. The space of all braid orderings. Math. Surveys Monogr. 148 (2008) 265-272.
Book volume table of contents   
View Article: PDF

[13] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Hyperbolic geometry. Math. Surveys Monogr. 148 (2008) 247-264.
Book volume table of contents   
View Article: PDF

[14] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Open questions and extensions. Math. Surveys Monogr. 148 (2008) 291-308.
Book volume table of contents   
View Article: PDF

[15] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Self-distributivity. Math. Surveys Monogr. 148 (2008) 55-85.
Book volume table of contents   
View Article: PDF

[16] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Dual braid monoids. Math. Surveys Monogr. 148 (2008) 153-172.
Book volume table of contents   
View Article: PDF

[17] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Bi-ordering the pure braid groups. Math. Surveys Monogr. 148 (2008) 273-289.
Book volume table of contents   
View Article: PDF

[18] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Ordering Braids. Math. Surveys Monogr. 148 (2008) MR MR2463428.
Book volume table of contents   

[19] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Applications of the braid ordering. Math. Surveys Monogr. 148 (2008) 43-53.
Book volume table of contents   
View Article: PDF

[20] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Handle reduction. Math. Surveys Monogr. 148 (2008) 87-106.
Book volume table of contents   
View Article: PDF

[21] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Alternating decompositions. Math. Surveys Monogr. 148 (2008) 129-152.
Book volume table of contents   
View Article: PDF

[22] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. V. Ivanov and A. M. Storozhev. On identities in groups of fractions of cancellative semigroups. Proc. Amer. Math. Soc. 133 (2005) 1873-1879. MR 2137850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Yu. Ol'shanskii and M. V. Sapir. The conjugacy problem for groups, and Higman embeddings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 40-50. MR 1988871.
Abstract, references, and article information   
View Article: PDF

[26] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gennady S. Makanin and Tatiana A. Makanina. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000) 1-54. MR 1491869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. F. Robertson, N. Ruskuc and J. Wiegold. Generators and relations of direct products of semigroups. Trans. Amer. Math. Soc. 350 (1998) 2665-2685. MR 1451614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2